# SDR SWIA972536

- Difficulty date: April 28, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 12,826 hours, 18,149 cycles
- Engine: Pwa PW118B
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 1500 FT AGL STALL WARNING AURAL ACTIVATED.  UPON LANDING STALL WARNING AURAL ACTIVATED AGAIN.  REPLACED NR 2 STALL WARNING COMPUTER.  ALL FUNCTIONAL CHECKS OF THE STALL WARNING SYSTEM FOUND GOOD (S/N ON 633, S/N OFF 770).
